MAUDE Adverse Event Report: MICROVENTION, INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-5-3-MVI-3
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the web sl implant was deployed in a basilar aneurysm with 90 take off from the neck, and it would not detach.They used a via-17 straight and had a bmx81 with a sofia5 fr 125 as intermediate support.They had to remove device and use a 2nd 5x3 device to complete the procedure, and it did detach.The patient had a good outcome.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Potential complications as referenced on the ifu, include but are not limited to the following: hematoma at the site of entry, aneurysm rupture, emboli, vessel perforation, parent artery occlusion, hemorrhage, ischemia, vasospasm, clot formation, device migration or misplacement, premature or difficult device detachment, non-detachment, incomplete aneurysm filling, revascularization, post-embolization syndrome, and neurological deficits including stroke and death.

Brand Name
WEB
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24836806
Report Number2032493-2026-00235
Device Sequence Number16032502
Product Code OPR
UDI-Device Identifier00842429110850
UDI-Public00842429110850
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-5-3-MVI-3
Device Catalogue NumberW5-5-3
Device Lot Number0000671344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMX81; SOFIA5 FR 125; VIA-17 STRAIGHT
Patient Age68 YR
Patient SexFemale